# SDR SWIA2022081666273

- Difficulty date: June 20, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27 HAS CORROSION ON STRINGER LOWER FLANGE BETWEEN FS 310.00 TO FS 339.00 (AS MARKED)     (C-CHECK RO 8/14/2022)    REMOVED AND REPLACED STR 27 FROM FS308.00 TO FS333.00 REF. DRWG SH670-31630 REV. K, CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. PRESSURIZATION LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED. STR 27 FROM FS333.00 TO FS352.00 WAS REMOVED AND REPLACED ON CAMP 24998976
